# SDR DALA12006385525

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 72,118 hours, 30,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY FLOOR LIGHTING COMES ON FOR 10 SECONDS THEN GOES OUT.  EMERGENCY LIGHTING BATTERY PACK NOT HOLDING CHARGE.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AND CHARGER LOCATED IN FIRST CLASS IAW AMM 33-51.  OPS CHECK NORMAL.
